A note on rings of constants of derivations in integral domains

Tom 122 / 2011

Piotr Jędrzejewicz Colloquium Mathematicum 122 (2011), 241-245 MSC: Primary 13N15; Secondary 13B22. DOI: 10.4064/cm122-2-9

Streszczenie

We observe that the characterization of rings of constants of derivations in characteristic zero as algebraically closed subrings also holds in positive characteristic after some natural adaptation. We also present a characterization of such rings in terms of maximality in some families of rings.

Autorzy

  • Piotr JędrzejewiczFaculty of Mathematics and Computer Science
    Nicolaus Copernicus University
    87-100 Toruń, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek